# SDR AALA20141116004

- Difficulty date: November 16, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 107,607 hours, 17,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN CABIN DOOR EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED LAMP IN LT AFT MAIN CABIN DOOR EXTERIOR EMER LIGHT IAW AMM 33-51-00.  SYS CHECKED NORMAL.
